# SDR ZZDA2010249

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 & 16 EMERGENCY PATH LIGHT INOPERATIVE.  RELAMPED ROW 15 & 16 EMERGENCY LIGHT IAW MM 33-20.
